# SDR CALA2021012000061

- Difficulty date: January 20, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 61,405 hours, 18,563 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Switch
- Part number: 734284F
- Part serial: 1420
- Condition: Inoperative
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION RT AC BUS EICAS FOLLOWED QRC RT GEN RESET BUT RT AC BUS REMAINED ISOLATED CREW COMMENTS, RT AC BUS OFF EICAS ON CLIMB AT 5,000 FT.  FIRST SWITCH CLOSED, ISOL ILLUMINATED.  DURING DEBRIEFING, CAPTAIN OFFICER FOLLOWED QRH WHILE CAPTAIN LEVELED OFF AT 7,000 FT BY CYCLING THE RIGHT GENERATOR CONTROL SWITCH.  RIGHT GENERATOR CONNECTED, BUT RIGHT BUS TIE REMAINED ISOLATED.  RIGHT BUS TIE CYCLED THE RIGHT BUS TIE SWITCH AND RIGHT BUS POWER WAS RESTORED.  REFERENCE FIM 24-20-00-810-804 CREW RESET RT GEN ON GROUND AC BUS RETURMNED TO NORMAL.  SUSPECT RT BPCU.  RELAY BPCU BITE GOOD, PER AMM 24-20-00-810-804 HISTORY SHOWS A LEG 1 ROTABLE PARTS CHANGE WAS INDICATED - TT NR 1189785  SN OFF 1420 UNIT, ASSY-GENE  OFF 75-2422-9-0003 1420 ON 99-2411-9-0001 4939 RIGHT CHANNEL FAULT "DP TRIP, MAIN BUS, OVERLAP ZONE" . REF FIM 24-20-00-810-802 STEP M(1)(D) REPLACED RH GCU M146 PRECAUTIONARY IAW AMM 24-22-00/401.  PERFORMED VISUAL INSP OF NR 2 ENGINE GENERATOR FEEDER CABLES, NO DEFECTS NOTED.  GEN CONNECTOR D1396 FOUND CONTAMINATED WITH OIL, CLEANED CONN REF SWPM.  RAN ENGINE 2, PER AMM 71-00-00-862-220R WITH GEN ENGAGED, NO DEFECTS.  TRIPS OR ISOLATION LIGHTS NOTED.  BITE OF BPCU, REF AMM 24-20-00 GOOD, NO FAULTS.
